Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Implantation for 6 months, continuous spotting, migraines, sensitive tummy, tiredness, weak feeling. Will calcium and iron supplements help?

Hi, I have had implanon for 6 months now and have been continuously spotting for 3 months and am experiencing side effects such as migraines, very sensitive tummy (cant eat anything that is greasy or heavy), always tired regardless of how much I sleep, occasional weak feeling, and have been shaky even though i graze on safe healthy foods throughout the day. Is there a supplement (I.e. iron, calcium etc) that might at least help with the shakes and weakness I m having?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
what medication ur implanon contains is very important
2.regularly taking since six months ?
i think you have to stop implanon and see for two cycles to see that the the above symptoms resolves on their own or not ?then only we can guide you.
Answered: Tue, 25 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor